Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

What should be done after accidental intake of Famotldine and Cerenia?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5135 Questions
Thank you. I'm freaking out because I laid my pills on the counter next to the dogs, and took the dogs meds by mistake. It was one Famotldine and one Cerenia that I took in error. I made myself throw up a couple of times, but is there something else I should be doing?
Posted Sun, 16 Feb 2014 in Medicines and Side Effects
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer: BUt cal, relaxed and monitor Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about this mixed up with your medications. Famotidine is a licensed drug and used in humans for the treatment of gastric problems. It would not cause any harm to you even if you didn't throw up. Cerenia is not licensed for humans and not advised. There is nothing to be done immediately beside what you have already done. Now, monitor and report any abnormal symptoms if any does develop. Because you threw up a couple of times, there is very little possibility on getting into trouble as the drug did not have much time to gain access to the system. For now, stay calm and only report any abnormal symptom(s) that occur. Please, keep these drugs in separate locations so as to avoid future mixed ups that can lead to potential complications. we are at least fortunate not to be dealing with very toxic products this time around. I hope this addresses your query fully. Thank you so much for using our services and please feel free to ask for clarifications if need be. I wish you the best of health. Dr. Ditah, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor